| Model Number |
VTICM5 13.2 (-13.50/+2.50) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
08/15/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: is an estimated date based on information provided.H6: type of investigation: 4110 - lens work order search: no similar complaint type events reported for units within the same lot.Manufacturer narrative: significant glare and/or halos, secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim#: (b)(4).
Event or Problem Description
A facility representative reported that an implantable collamer lens was implanted into the patient's eye.The patient experienced dissatisfaction and glares.The lens was explanted and the problem was resolved.